MAUDE Adverse Event Report: St. Wendel AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

St. Wendel AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012970
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Discomfort (2330)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, fresenius received a medwatch form 3500a regarding this 71-year-old female patient with end stage renal disease (esrd) on hemodialysis (hd) utilizing a fx coral fx80 hf dialyzer for renal replacement therapy (rrt) reportedly experienced an allergic/hypersensitivity reaction during hd therapy on (b)(6) 2026.The medwatch indicates the patient arrived at the outpatient dialysis clinic for her scheduled hd treatment on (b)(6) 2026.The patient¿s pre-treatment vital signs were as follows :blood pressure (bp = 171/76, pulse = 70, respirations = 19, temperature = 97.6.The patient was reportedly trialing a new type of dialyzer (fx coral fx80 hf dialyzer), and treatment began at 12:39 (b/p = 159/58, pulse = 68).However, after approximately 1-hour and 45 minutes (14:07) into treatment (b/p = 196, pulse = 73) the patient complained of mild generalized itchiness itchy eyes, body, face, back and chest discomfort.The staff documented the presence of angioedema, and the patient was medicated with intravenous push (ivp) benadryl 50 mg, pepcid (dosage, route not provided), and intramuscular (im) solu medrol 125 mg, as well as supplemental oxygen (2 liters).Additionally, the patient¿s treatment was terminated (estimated blood loss = 250 ml), and the extracorporeal blood was not returned.Emergency medical services (ems) were contacted, and the patient was transported to the emergency room for further evaluation.The patient remained alert and oriented throughout the serious adverse events, and her symptoms improved in the er.An electrocardiogram (ekg) was obtained (baseline), a chest x-ray (negative) and the patient¿s elevated troponin level was considered unremarkable given her esrd status.The patient was discharged home and returned for her next scheduled outpatient hd treatment on 25/jul/2026 and tolerated the treatment without incident utilizing a nipro 17h dialyzer.

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
St. Wendel AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
MDR Report Key50195016
Report Number3009242923-2026-00007
Device Sequence Number9887273
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/10/2026
Report Date (Section F) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberF00012970
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/31/2026
Device AgeMO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight112 LB
Date Report Sent to FDA08/10/2026